Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 269, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 31, 2012, 9:08 AM CDT for 4 counties in Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2012, 9:08 AM CDT (14:08 UTC)
- Expired
- Jul 31, 2012, 9:34 AM CDT
- In force
- 26 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chilton County, AL, Coosa County, AL, Shelby County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 29 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 2.1 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
075 WUUS54 KBMX 311408 SVRBMX ALC021-037-117-121-311445- /O.NEW.KBMX.SV.W.0269.120731T1408Z-120731T1445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 908 AM CDT TUE JUL 31 2012 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CHILTON COUNTY IN ALABAMA... COOSA COUNTY IN EAST CENTRAL ALABAMA... SOUTHERN SHELBY COUNTY IN ALABAMA... SOUTHWESTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA... * UNTIL 945 AM CDT * AT 905 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PELHAM TO CHILDERSBURG...AND MOVING SOUTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... WILSONVILLE...COLUMBIANA...SYLACAUGA...TALLADEGA SPRINGS... CALERA...STEWARTVILLE...WEOGUFKA AND ROCKFORD. WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME DAMAGE...ESPECIALLY TO SMALLER STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3282 8670 3336 8683 3334 8630 3280 8605 TIME...MOT...LOC 1407Z 337DEG 42KT 3327 8680 3326 8636 $$ 08
1 follow-up statement
721 WWUS54 KBMX 311434 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 934 AM CDT TUE JUL 31 2012 ALC021-037-117-121-311444- /O.CAN.KBMX.SV.W.0269.000000T0000Z-120731T1445Z/ CHILTON AL-COOSA AL-SHELBY AL-TALLADEGA AL- 934 AM CDT TUE JUL 31 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TALLADEGA... SOUTHERN SHELBY...COOSA AND NORTHEASTERN CHILTON COUNTIES IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3282 8670 3336 8683 3334 8630 3280 8605 TIME...MOT...LOC 1434Z 337DEG 42KT 3298 8665 3297 8621 $$ 08
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 6:45 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 31, 6:45 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 645 AM CDT TUE JUL 31 2012 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... CLUSTER OS SEVERE STORMS ONGOING ACROSS JEFFERSON/SHELBY COUNTIES WILL CONTINUE TO PUSH SOUTHWARD OVER THE NEXT FEW HOURS. THESE STORMS ARE DROPPING LARGE AMOUNTS OF RAINFALL GENERALLY ON THE ORDER OF 2-4 INCHES...WHICH COULD LEAD TO SOME FLOODING CONCERNS IN URBAN AREAS AND AREAS OF POOR DRAINAGE. ADDITIONAL SINGLE AND MULTICELL STORMS ARE EXPECTED THRU THE REMAINDER OF THE OVERNIGHT PERIOD AND INTO THE MORNING HOURS ACROSS A GOOD PORTION OF CENTRAL ALABAMA. THIS ACTIVITY IS IN ASSOCIATION WITH A WEAK SFC LOW OVER WESTERN TN AND A MOISTURE/CONVERGENCE AXIS THAT STRETCHES SOUTHWARD INTO W AL. THE THREAT FOR SEVERE STORMS WILL CONTINUE INTO THE MORNING HOURS...WITH DAMAGING WINDS...LARGE HAIL...HEAVY RAINFALL...AND FREQUENT CLOUD-TO-GROUND LIGHTNING ALL POSSIBLE. BY MIDDAY THE MAJORITY OF THE CONVECTION SHOULD BE ACROSS SOUTH ALABAMA...WITH MORE STABLE AIR OVER OUR CWA IN ITS WAKE. THIS WOULD BRING AN END TO THE SEVERE THREAT HERE ACROSS OUR CWA. THE TIMING OF THE SEVERE THREAT WILL HAVE TO BE ADJUSTED THRU THE NIGHT BASED ON THE LATEST RADAR TRENDS...BUT THE LIKELIHOOD OF SEVERE WEATHER LATE THIS AFTERNOON IS SLIM. TEMPS TODAY WILL HIGHLY DEPEND ON CLOUD COVER AND RAIN COVERAGE. AT THIS TIME WILL GO WITH HIGHS IN GENERALLY IN THE LOW 90S...WITH SOME UPPER 80S POSSIBLE IN THE SOUTHEAST. DID NOT MAKE ANY SIGNIFICANT CHANGES TO THE FORECAST BEYOND TODAY. DRIER AIR LOOKS TO MOVE INTO THE AREA ON WEDNESDAY BEHIND THIS SYSTEM. COULD STILL SEE SOME ISO ACTIVITY IN THE AFTERNOON...MAINLY IN THE SOUTH AND WEST. WITH NW FLOW ALOFT STILL IN PLACE MODELS TRY TO BRING AT LEAST ONE MORE WAVE DOWN INTO THE FORECAST AREA BEFORE THE END OF THE WORK WEEK. HOWEVER TIMING ISSUES PRECLUDE INCREASES IN RAIN CHANCES FOR ANY PARTICULAR PERIOD. WILL CONTINUE WITH CHANCE POPS EACH DAY THRU THE END OF THE PERIOD. HIGH TEMPS WILL REMAIN IN THE 90S EACH DAY WITH OVERNIGHT LOWS IN THE 70S. && .AVIATION... 12Z TAF DISCUSSION. NMRS SHWRS AND TSTMS WILL PREVAIL ACROSS CENTRAL ALABAMA THIS MORNING DUE TO A VERY ACTIVE NW UPPER FLOW PATTERN. DESPITE THE WIDESPREAD COVERAGE OF RAINFALL THE PAST SIX HOURS...CIGS HAVE BEEN STAYING ABOVE 3000 FT AGL...WITH THE EXCEPTION OF HEAVIER SHWRS IN TSTMS. THE OVERALL TEND WILL BE FOR A DRYING TREND TO WORK SOUTHWARD DURING THE AFTERNOON HOURS ACROSS AREAS ALONG AND NORTH OF I-20. A WEAK SURFACE BOUNDARY ACROSS SOUTH CENTRAL ALABAMA MAY HELP TRIGGER AFTN TSTMS AT KMGM AND KTOI. TSTMS SHOULD DISSIPATE BY 03Z. GIVEN THE SIGNIFICANT RAINFALL THAT HAS OCCURRED AT MANY OF THE SITES...FOG POTENTIAL WILL NEED TO BE ADDRESSED IN LATER FORECASTS. /58/ && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 91 71 95 71 93 / 50 20 20 20 30 ANNISTON 92 73 95 72 93 / 60 20 20 20 30 BIRMINGHAM 92 74 96 75 94 / 50 20 20 20 30 TUSCALOOSA 93 74 98 73 96 / 50 20 20 20 40 CALERA 92 73 96 74 94 / 60 20 20 20 30 AUBURN 88 73 95 74 93 / 70 30 20 20 30 MONTGOMERY 91 74 97 75 95 / 70 30 20 20 40 TROY 89 73 95 74 93 / 70 40 30 20 40 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 31, 5:13 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 513 AM CDT TUE JUL 31 2012 ALZ011>015-017>050-312200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 513 AM CDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE FOR AREAS ALONG AND SOUTH OF I-20 THROUGH 12 NOON. THE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY TODAY.
In the hours before
Local storm report, Jul 31, 7:55 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
755 AM CDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG BEAR CREEK 34.26N 87.72W
07/31/2012 MARION AL PUBLIC
TREES DOWN IN BEAR CREEK. TIME ESTIMATED FROM RADAR.
&&
TGOGGINSLocal storm report, Jul 31, 8:00 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
800 AM CDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG 3 NE HACKLEBURG 34.30N 87.80W
07/31/2012 MARION AL PUBLIC
TREES DOWN BLOCKING THE ROADWAY ON HWY 43 JUST NORTH OF
THE WRANGLER PLANT. TIME ESTIMATED FROM RADAR.
&&
TGOGGINSLocal storm report, Jul 31, 8:05 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
805 AM CDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 4 N ALABASTER 33.31N 86.81W
07/31/2012 SHELBY AL PUBLIC
FLOODING REPORTED AT THE BELLE VISTA MOBILE HOME PARK.
&&
TGOGGINSLocal storm report, Jul 31, 8:07 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
807 AM CDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 5 N ALABASTER 33.32N 86.80W
07/31/2012 SHELBY AL PUBLIC
FLOODING REPORTED AT THE PELHAM YMCA.
&&
TGOGGINSLocal storm report, Jul 31, 8:11 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 AM CDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 2 SSW BIRMINGHAM 33.50N 86.82W
07/31/2012 JEFFERSON AL BROADCAST MEDIA
WATER RESCUE AT THE INTERSECTION OF 6TH AVE SOUTH AND 9TH
ST SOUTH.
&&
TGOGGINSLocal storm report, Jul 31, 8:15 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
815 AM CDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG 3 NE HACKLEBURG 34.30N 87.80W
07/31/2012 MARION AL PUBLIC
TREES DOWN BLOCKING THE ROADWAY ON HWY 43 JUST NORTH OF
THE WRANGLER PLANT. TIME ESTIMATED FROM RADAR.
1230 AM TSTM WND DMG MOUNT OLIVE 33.92N 86.72W
07/31/2012 BLOUNT AL PUBLIC
SEVERAL TREES DOWN.
1230 AM TSTM WND DMG BEAR CREEK 34.26N 87.72W
07/31/2012 MARION AL PUBLIC
TREES DOWN IN BEAR CREEK. TIME ESTIMATED FROM RADAR.
1240 AM TSTM WND DMG BLOUNTSVILLE 34.10N 86.58W
07/31/2012 BLOUNT AL EMERGENCY MNGR
MULTIPLE TREES DOWN ACROSS THE COUNTY.
1245 AM TSTM WND DMG HALEYVILLE 34.24N 87.62W
07/31/2012 WINSTON AL TRAINED SPOTTER
SEVERAL TREES DOWN IN HALEYVILLE AND THE SURROUNDING
AREA. NUMEROUS POWER OUTAGES AROUND THE COUNTY.
0100 AM TSTM WND DMG LYNN 34.04N 87.55W
07/31/2012 WINSTON AL PUBLIC
SEVERAL TREES DOWN IN LYNN.
0108 AM HAIL 6 N BIRMINGHAM 33.61N 86.81W
07/31/2012 E1.00 INCH JEFFERSON AL TRAINED SPOTTER
REPORTED AT STONEY BROOKE APARTMENTS IN FULTONDALE.
0135 AM TSTM WND DMG 5 WSW CORDOVA 33.73N 87.27W
07/31/2012 WALKER AL TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN ALONG AL HWY 269 NEAR
PARRISH. TIME ESTIMATED FROM RADAR.
0135 AM TSTM WND DMG 5 SW JASPER 33.80N 87.33W
07/31/2012 WALKER AL TRAINED SPOTTER
TREES DOWN BLOCKING KINGS MILL ROAD. TIME ESTIMATED FROM
RADAR.
0142 AM TSTM WND DMG SUMITON 33.75N 87.05W
07/31/2012 WALKER AL 911 CALL CENTER
TREE DEBRIS AND POWERLINES DOWN BLOCKING MAIN STREET IN
SUMITON. TIME ESTIMATED FROM RADAR.
0150 AM TSTM WND DMG 3 N ALABASTER 33.29N 86.81W
07/31/2012 SHELBY AL STORM CHASER
LARGE GAS CANOPY PARTIALLY COLLAPSED AT THE JET PEP IN
PELHAM. TIME ESTIMATED FROM RADAR. CORRECTED.
0150 AM TSTM WND DMG 3 WNW TUTWILER 33.61N 87.32W
07/31/2012 WALKER AL TRAINED SPOTTER
TREES DOWN BLOCKING TUTWILER ROAD. TIME ESTIMATED FROM
RADAR.
0220 AM FLASH FLOOD PELHAM 33.30N 86.79W
07/31/2012 SHELBY AL FIRE DEPT/RESCUE
SEVERAL HOMES TAKING ON WATER.
0245 AM FLASH FLOOD 4 NE HELENA 33.34N 86.81W
07/31/2012 SHELBY AL AMATEUR RADIO
MULTIPLE HOMES FLOODED IN THE STRATFORD PLACE
SUBDIVISION.
0245 AM FLASH FLOOD 4 NE HELENA 33.33N 86.81W
07/31/2012 SHELBY AL AMATEUR RADIO
MULTIPLE HOMES FLOODED IN THE SADDLE RUN SUBDIVISION.
0250 AM FLASH FLOOD 3 NNE ALABASTER 33.29N 86.81W
07/31/2012 SHELBY AL AMATEUR RADIO
EVACUATIONS REPORTEDLY TAKING PLACE AT BIRMINGHAM SOUTH
CAMPGROUND DUE TO FLOODING. ENTIRE BACK SIDE OF
CAMPGROUND IS FLOODED.
0250 AM FLASH FLOOD 1 N ALABASTER 33.25N 86.81W
07/31/2012 SHELBY AL TRAINED SPOTTER
PORTION OF HWY 31 CLOSED NEAR SHELBY BAPTIST MEDICAL
CENTER WITH OVER ONE FOOT OF WATER COVERING THE ROADWAY.
0300 AM FLASH FLOOD 5 N ALABASTER 33.32N 86.80W
07/31/2012 SHELBY AL PUBLIC
FLOODING REPORTED AT THE PELHAM YMCA.
0300 AM FLASH FLOOD 4 N ALABASTER 33.31N 86.81W
07/31/2012 SHELBY AL PUBLIC
FLOODING REPORTED AT THE BELLE VISTA MOBILE HOME PARK.
0300 AM FLASH FLOOD 1 E BIRMINGHAM 33.53N 86.79W
07/31/2012 JEFFERSON AL EMERGENCY MNGR
WATER RESCUE AT 35TH ST AND BROOK ST NORTH IN DOWNTOWN
BIRMINGHAM DUE TO STREET FLOODING.
0310 AM TSTM WND DMG 3 N VERBENA 32.79N 86.51W
07/31/2012 CHILTON AL 911 CALL CENTER
LARGE TREE BLOCKING THE ROADWAY NEAR THE INTERSECTION OF
COUNTY ROADS 59 AND 24. TIME ESTIMATED FROM RADAR.
0315 AM TSTM WND DMG 4 ENE BILLINGSLEY 32.69N 86.65W
07/31/2012 AUTAUGA AL EMERGENCY MNGR
TREE WAS DOWN BLOCKING THE ROADWAY NEAR THE INTERSECTION
OF COUNTY ROADS 24 AND 19. TREE HAS BEEN CLEARED BY THE
VFD. TIME ESTIMATED FROM RADAR.
0315 AM TSTM WND DMG 3 SW MOUNTAIN CREEK 32.68N 86.51W
07/31/2012 AUTAUGA AL EMERGENCY MNGR
TREE DOWN BLOCKING THE ROADWAY ON COUNTY ROAD 20 WEST AT
THE INTERSTATE 65 OVERPASS. TIME ESTIMATED FROM RADAR.
0318 AM TSTM WND DMG 5 SW MOUNTAIN CREEK 32.66N 86.54W
07/31/2012 AUTAUGA AL 911 CALL CENTER
LARGE TREE BLOCKING THE ROADWAY NEAR THE INTERSECTION OF
COUNTY ROADS 57 AND 20.
0405 AM TSTM WND DMG TOWNLEY 33.83N 87.43W
07/31/2012 WALKER AL 911 CALL CENTER
TREES AND POWERLINES DOWN ALONG HWY 124 IN THE TOWNLEY
COMMUNITY
0418 AM TSTM WND DMG GOODSPRINGS 33.67N 87.25W
07/31/2012 WALKER AL 911 CALL CENTER
MULTIPLE TREES AND POWERLINES DOWN IN AND AROUND GOOD
SPRINGS. WORST DAMAGE IS ALONG HWY 269
0434 AM TSTM WND DMG TUTWILER 33.59N 87.28W
07/31/2012 WALKER AL 911 CALL CENTER
TREES AND POWERLINES DOWN IN THE TUTWILER COMMUNITY ALONG
CR 6
0600 AM FLASH FLOOD 3 SSW BIRMINGHAM 33.49N 86.82W
07/31/2012 JEFFERSON AL BROADCAST MEDIA
SEVERAL CARS STRANDED IN FLOOD WATERS ON GREEN SPRINGS
HWY UNDER THE INTERSTATE 65 OVERPASS. CORRECTED FOR
LOCATION.
0615 AM TSTM WND DMG VALLEY GRANDE 32.52N 86.98W
07/31/2012 DALLAS AL EMERGENCY MNGR
ISOLATED TREES DOWN IN THE NORTHERN PORTION OF THE
COUNTY.
0800 AM FLASH FLOOD 2 SSW BIRMINGHAM 33.50N 86.82W
07/31/2012 JEFFERSON AL BROADCAST MEDIA
WATER RESCUE AT THE INTERSECTION OF 6TH AVE SOUTH AND 9TH
ST SOUTH.
&&
TGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:18 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 27 min |
| Jul 30, 7:25 PM CDT | Areal Flood Advisory | BMX | Pike | 3 hr |
| Jul 30, 8:13 PM CDT | Flash Flood Warning | BMX | Pike | 3 hr |
| Jul 30, 11:57 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 78 min |
| Jul 31, 12:15 AM CDT | Special Weather Statement | BMX | Walker, Winston | 45 min |
| Jul 31, 12:27 AM CDT | Special Weather Statement | BMX | St. Clair | 48 min |
| Jul 31, 12:32 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 43 min |
| Jul 31, 12:34 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 56 min |
| Jul 31, 12:48 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 57 min |
| Jul 31, 12:57 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 48 min |
| Jul 31, 1:01 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 74 min |
| Jul 31, 1:24 AM CDT | Areal Flood Advisory | BMX | Winston | 2 hr |
| Jul 31, 1:36 AM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair, Shelby, Walker | 3 hr |
| Jul 31, 1:40 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby, Talladega | 65 min |
| Jul 31, 1:53 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jul 31, 2:10 AM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Jul 31, 2:20 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa | 70 min |
| Jul 31, 2:40 AM CDT | Special Weather Statement | BMX | Marion, Winston | 65 min |
| Jul 31, 3:01 AM CDT | Severe Thunderstorm Warning | BMX | Autauga | 74 min |
| Jul 31, 3:06 AM CDT | Special Weather Statement | BMX | Winston | 24 min |
| Jul 31, 3:14 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 44 min |
| Jul 31, 3:20 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 55 min |
| Jul 31, 3:37 AM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 53 min |
| Jul 31, 4:09 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby, Walker | 71 min |
| Jul 31, 4:38 AM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Jul 31, 4:40 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Jefferson, Shelby, Walker | 39 min |
| Jul 31, 6:11 AM CDT | Special Weather Statement | BMX | Dallas, Hale, Perry | 49 min |
| Jul 31, 6:36 AM CDT | Special Weather Statement | BMX | Blount, Etowah, St. Clair | 39 min |
| Jul 31, 7:28 AM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Jul 31, 8:32 AM CDT | Flash Flood Warning | BMX | Lowndes | 2 hr |
| Jul 31, 8:44 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega, Walker | 46 min |
| Jul 31, 10:30 AM CDT | Areal Flood Warning | BMX | Jefferson, Shelby | 6 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.